# SDR REXA2022110102324

- Difficulty date: October 23, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OUTSIDE EMERGENCY LIGHT INOP	EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED 4 SCREWS AND COVER. REMOVED AND REPLACED L/H AFT OUTSIDE EMERGENCY BULB WITH P/N 8GH0024-73-08. INSTALLED COVER AND 4 SCREWS IAW CRJ900 AMM 20-21-00-910-801- A01. OP TEST GOOD. WVAC EMP# 56682
